I am so grateful that about 5 months ago, I practiced mixing up one of Caleb's expired Glucagon kits. When he was diagnosed (almost a year ago), I of course read the instructions and looked it over. I figured I most likely wouldn't ever need to use it on Caleb, so I wasn't too worried. But reading on here about how quickly a child's bg can drop and seeing it in Caleb myself, it made me worry. Would I really know how to use the Glucagon in an emergency? Would I remember the directions that I'd read? So one day as I was refilling Caleb's supplies, I asked if I could get 2 new Glucagon kits. The pharmacist said that wasn't a problem, so when we got home, I took the one we'd had since dx and tried it. I read the directions again as I went step-by-step and actually mixed it up, never thinking that in a few months I'd be needing to do it for real. When I woke up Friday to my sister's screaming that Caleb was having a seizure, I ran to get his Glucagon and could picture in my head mixing it up just a few months ago. Don't get me wrong, I was absolutely terrified. I was shaking so bad I could barely get the needle in the vial. I also had a moment when I tried to draw up the liquid and freaked out for a second because it wasn't coming into the syringe...I had forgotten to tip the vial upside down and draw it out that way. Overall though...I remembered what to do because I'd mixed it up before in a non-emergency situation. I hope that all of you will take your expired or about to expire Glucagon kits and practice mixing them up if you haven't done it before. Actually doing it helps you remember better than just reading the directions. Because with D, as all of you know, you just never know when or if you'll need it.